# SDR SIMA20180407001

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 18,285 hours, 12,808 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DECENT THROUGH FL180, A STEERING INOPERATIVE CAUTION POSTED.  EMERGENCY DECLARED AND LANDED WITH NO ISSUE.  ABLE TO RESET ON THE GROUND AND TAXI IN.  REMOVED AND REPLACED THE ECU IAW MM 32-51-10. OPS CHECKED GOOD.
